# SDR QMLA2013101713146

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N276AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0738
- Aircraft time: 1,288 hours, 4,590 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: L771M40C1015
- Part serial: 00966
- Condition: Defective
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING START OF TAKING OFF, RECEIVED A VISUAL WARNING LIGHT AND AUDIABLE GONG AND TRIPLE TACH DROP OFF.
